| Model Number |
500004502000 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 drawer was not opening.The customer stated that there was no delay, but the malfunction occurred when the user tried to issue medication to the patient.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-feb-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was not opening.A technical support specialist (tss) remotely accessed the cabinet and found that the drawers were offline.The tss reviewed the drawer adapter configuration, identified a missing internet protocol address, and restarted the openthreadtft service.The tss verified that the drawers returned online and confirmed with facility staff that the drawers were opening properly and the issue was resolved.The system functioned as intended after the technical support specialist troubleshot the device.